Cancer Home > Zofran and Hair Loss

There are a number of possible side effects with Zofran® (ondansetron hydrochloride). Hair loss, however, does not appear to be one of them.
 
Hair loss is a common side effect of chemotherapy or radiation treatments for cancer. If you are taking Zofran to prevent nausea or vomiting related to chemotherapy or radiation, it is very likely that the hair loss is due to the chemotherapy or radiation itself, not the Zofran.
 
If you experience hair loss while taking Zofran, talk with your healthcare provider. Depending on the severity of the hair loss, there are things that he or she may be able to do. If your symptoms continue to be bothersome or if your healthcare provider believes that the medicine is causing your hair loss, he or she may recommend trying another medicine to treat your condition.
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2020 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.